- -

Resolvability of ball structures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Resolvability of ball structures

Show full item record

Protasov, IV. (2004). Resolvability of ball structures. Applied General Topology. 5(2):191-198. doi:10.4995/agt.2004.1969.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82558

Files in this item

Item Metadata

Title: Resolvability of ball structures
Author: Protasov, Igor V.
Issued date:
[EN] A ball structure is a triple B = (X, P, B) where X, P are nonempty sets and, for any x ∈ X, α ∈ P, B(x, α) is a subset of X, which is called a ball of radius α around x. It is supposed that x ∈ B(x, α) for any x ∈ ...[+]
Subjects: Ball structures , Resolvability , Coresolvability
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1969
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.1969
Type: Artículo

This item appears in the following Collection(s)

Show full item record